# SDR 0203279856

- Difficulty date: August 29, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 62,472 hours, 63,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a .5" skin crack was found at station 1135, 1 inch below L17. Also a dent was found at Sta 1135. Repaired per EA 98-190648.
